I had type 2 diabetes and my blood sugar level was always above 8.0. Now its 6.2 due to exercises. Do I still need medication?

A1c or glucose? Are your numbers a1c values? Or glucose levels? Glucose of 8.0 mmol/l would be 144 mg/dl, and 6.2 mmol/l would be 112. Target blood glucose levels for many people with dm are 80-120. In either case, if you are in range with meds, it is likely you would run higher without meds. Talk to your doctor about your meds- some may be providing benefits beyond lower sugars, and should be continued.
Maybe, however... Congratulations! it's great that your glycohemoglobin is now in the normal range with exercise, but it sounds like you are also on medication & your sugar may go up if you stop. A healthy diet is also important. Supplements like chromium, lipoic acid, cinnamon, gymnema sylvestre & aloe extract can also help. Don't stop meds without consulting your doc but diet, supps & exercise might be enough!

Related Questions

I really need to be educated on type 2 diabetes. My blood sugar is either too low or high. When should I take. My metformin. 166 two hr after eating.

Lose the weight. The first part of treating diabetes is to lose weight. i know how difficult that can be but I'm just saying. Your medicine, metformin, is taken two times a day with food. The most important test which is done by the doctor is called hemoglobin A 1 C and its value should be from 6.7-7.5% It can be lower with great control but its the most important. Read more...

I have type 2 diabetes how do I know if my blood sugar is too low? I'm only allowed to test once a day.

Don't trust symptoms. Symptoms are extremely unreliable. Most people cannot tell what their blood sugar is, although they all think they can. Only trust your glucose monitoring unless it's unavailable. You can test as often as your doctor authorizes. Talk with them. Don't let your insurance company control your health and disease! Read more...
Hypoglycemia. Hypoglycemia can be a very troubling, even dangerous complication of treatment. But your risk may be very low. Some diabetes medications (eg. Glipizide, insulin) can cause hypo, while others (metformin, actos) usually don't. If you a1c is high, then you are probably not getting hypo. Hypo usually causes symptoms that you will recognize: sweats, palpitations, headache, confusion. Talk to your doc. Read more...